# SDR GLBA20060984

- Difficulty date: August 14, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 23,778 hours, 28,122 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Bs 202 S15r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF OIL CANNING PRESENT AT FS 202.25 2 INCHES FROM CENTER OF REPAIR TO STRINGER 15 R APPROXIMATELY 2 INCHES SQUARE. MAINTENANCE REPAIRED AFFECTED AREA IAW SRM 51-70. INSERTION PATCH DIMENSION APPROXIMATELY 2 INCH X 2 INCH WITH REPAIR APPROXIMATELY 4.5 INCH X 4.5 INCH. RII INSPECTION COMPLIED IAW TASKCARD 8.2.1.
